# SDR UPS96221086

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 6521773501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   L/W I/B AILERON TAB HINGE FITTINGS ARE CORRODED AILERON SIDE.  REMOVED AND REPLACED L/W I/B AILERON TAB HINGE FITTINGS PER SRM 51-30-2.
